# SDR AALA20001580

- Difficulty date: September 18, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N644AA
- Make and model: Boeing 757223
- Aircraft serial: 24602
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT 599 - EN ROUTE ORD-PHX, DURING CRUISE, EMERGENCY EXIT LIGHT AT 17D ILLUMINATED.  AIRCRAFT CONTINUED TO PHX AND LANDED WITHOUT INCIDENT.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT 17D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
